Alert archive / Texas / Heat Advisories in 2021

Heat Advisory 9, NWS Fort Worth, TX

August 8, 202139 counties in Texas

NWS Fort Worth, TX issued this heat advisory at Aug 8, 2021, 1:05 PM CDT for 39 counties in Texas. It took effect at Aug 9, 2021, 12:00 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Aug 8, 2021, 1:05 PM CDT (18:05 UTC)
In effect from
Aug 9, 2021, 12:00 PM CDT
Expired
Aug 10, 2021, 8:00 PM CDT
In force
32 hr
Issued by
NWS Fort Worth, TX
All 39 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 40 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.1 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2021-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2021-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1377 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

739 
WWUS74 KFWD 081805
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
105 PM CDT Sun Aug 8 2021

TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-090200-
/O.NEW.KFWD.HT.Y.0009.210809T1700Z-210811T0100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis-
Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan-
Falls-Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, 
Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, 
Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, 
Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
105 PM CDT Sun Aug 8 2021

...HEAT ADVISORY IN EFFECT FROM NOON MONDAY TO 8 PM CDT TUESDAY...

* WHAT...Heat index values between 105 and 110 expected.

* WHERE...North-central, Northeast, portions of Central Texas 
  generally east of US-281..

* WHEN...From noon Monday to 8 PM CDT Tuesday.

* IMPACTS...Hot temperatures and high humidity will increase the
  risk for heat-related illnesses to occur, particularly for those
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, take extra breaks in an air-conditioned
building, home, or vehicle. Be sure to check up on relatives and 
neighbors, especially young children, the elderly, or those with
health constraints. NEVER leave young children or pets in 
unattended vehicles under any circumstances!!

Take extra precautions if you work or spend extensive time 
outside. When possible reschedule strenuous activities to early 
morning or evening. Know the signs and symptoms of heat exhaustion
and heat stroke. Wear lightweight and loose fitting clothing when
possible. Anyone overcome by heat should be moved to a cool and 
shaded location. Heat stroke is an emergency! Call 9 1 1
immediately!!

&&

$$
7 follow-up statements
222 
WWUS74 KFWD 090010
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
710 PM CDT Sun Aug 8 2021

TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-090815-
/O.CON.KFWD.HT.Y.0009.210809T1700Z-210811T0100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis-
Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan-
Falls-Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, 
Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, 
Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, 
Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
710 PM CDT Sun Aug 8 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON MONDAY TO 8 PM CDT
TUESDAY...

* WHAT...Heat index values up to 108 expected.

* WHERE...Portions of North and Central Texas.

* WHEN...From noon Monday to 8 PM CDT Tuesday.

* IMPACTS...Hot temperatures and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for 
  those working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Prater
328 
WWUS74 KFWD 090800
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
300 AM CDT Mon Aug 9 2021

TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-091600-
/O.CON.KFWD.HT.Y.0009.210809T1700Z-210811T0100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis-
Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan-
Falls-Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, 
Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, 
Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, 
Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
300 AM CDT Mon Aug 9 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
TUESDAY...

* WHAT...Heat index values up to 109 expected.

* WHERE...Portions of North and Central Texas.

* WHEN...From noon today until 8 PM CDT Tuesday.

* IMPACTS...Hot temperatures and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for 
  those working or participating in outdoor activities.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
664 
WWUS74 KFWD 091600
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1100 AM CDT Mon Aug 9 2021

TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-100000-
/O.CON.KFWD.HT.Y.0009.210809T1700Z-210811T0100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis-
Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan-
Falls-Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, 
Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, 
Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, 
Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
1100 AM CDT Mon Aug 9 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT TUESDAY...

* WHAT...Heat index values 105 to 110 expected.

* WHERE...North Texas and Eastern Portions of Central Texas.

* WHEN...From noon today until 8 PM CDT Tuesday.

* IMPACTS...Hot temperatures and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for 
  those working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
465 
WWUS74 KFWD 092329 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Fort Worth TX
629 PM CDT Mon Aug 9 2021

TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-100730-
/O.CON.KFWD.HT.Y.0009.000000T0000Z-210811T0100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis-
Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan-
Falls-Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, 
Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, 
Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, 
Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
629 PM CDT Mon Aug 9 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT TUESDAY...

* WHAT...Heat index values up to 110 degrees.

* WHERE...Portions of North and Central Texas.

* WHEN...Until 8 PM CDT Tuesday.

* IMPACTS...Hot conditions and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for those
  working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

Bain
134 
WWUS74 KFWD 100654
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
154 AM CDT Tue Aug 10 2021

TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-101500-
/O.CON.KFWD.HT.Y.0009.000000T0000Z-210811T0100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis-
Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan-
Falls-Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, 
Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, 
Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, 
Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
154 AM CDT Tue Aug 10 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 110 degrees.

* WHERE...Portions of North and Central Texas.

* WHEN...Until 8 PM CDT Tuesday.

* IMPACTS...Hot conditions and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for 
  those working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
675 
WWUS74 KFWD 101051
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
551 AM CDT Tue Aug 10 2021

TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-101900-
/O.CON.KFWD.HT.Y.0009.000000T0000Z-210811T0100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis-
Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan-
Falls-Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, 
Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, 
Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, 
Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
551 AM CDT Tue Aug 10 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 110 degrees.

* WHERE...Portions of North and Central Texas.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Hot conditions and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for 
  those working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$
659 
WWUS74 KFWD 101743
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1243 PM CDT Tue Aug 10 2021

TXZ091>095-100>107-115>123-131>135-144>148-158>162-174-175-110100-
/O.CON.KFWD.HT.Y.0009.000000T0000Z-210811T0100Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Hood-Somervell-Johnson-Ellis-
Henderson-Bosque-Hill-Navarro-Freestone-Anderson-Bell-McLennan-
Falls-Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Clifton, Meridian, Valley Mills, Hillsboro, 
Corsicana, Teague, Fairfield, Wortham, Palestine, Killeen, 
Temple, Fort Hood, Waco, Marlin, Mexia, Groesbeck, Buffalo, 
Centerville, Jewett, Normangee, Oakwood, Cameron, Rockdale, 
Hearne, Franklin, and Calvert
1243 PM CDT Tue Aug 10 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values up to 110 degrees.

* WHERE...Portions of North and Central Texas.

* WHEN...Until 8 PM CDT this evening.

* IMPACTS...Hot conditions and high humidity will increase the 
  risk for heat-related illnesses to occur, particularly for 
  those working or participating in outdoor activities.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this heat advisory went out at Aug 8, 5:29 AM CDT, 7 hours 36 minutes earlier.

Area forecast discussion, Aug 8, 5:29 AM CDT, 7 hours 36 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
529 AM CDT Sun Aug 8 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
Update:
Stratus continues to develop from the Hill Country to North Texas
early this morning. These low clouds will be most numerous east of
the I-35 corridor since the 30+ knot low level jet will keep a
slight southwesterly component.

We also continue to monitor the showers and thunderstorms
approaching from the west and northwest. A few of these showers
and storms may hold together as the reach the northwest zones;
therefore, we will maintain some low PoPs through the morning.

Other than a slight adjustment to the hourly cloud grids, the
current forecast is in good shape (See previous discussion.)

79

Previous Discussion:
/Through Sunday/

A 35 knot low level jet will result in a warm, humid and breezy
night across North and Central Texas with lows in the mid and
upper 70s. Although skies are currently mostly clear, stratus
will develop across the Hill Country over the next few hours with
a northward progression into the forecast area during the pre-dawn
hours Sunday.

A shortwave will move eastward across the Central Plains overnight
producing numerous thunderstorms well north and northwest of the
region. Storms on the southern end of the trough, currently
moving across the Texas Panhandle, should weaken as they move east
but a few showers may hold together as they enter the northwest
zones after sunrise Sunday morning. The only other chance for
an isolated shower or possibly a thunderstorm will be across the
southeast zones Sunday afternoon.

Highs Sunday will range from the mid 90s in the east to around 102
in the west with heat index values from the upper 90s to around
105. The only good news is that a breezy south wind will make the
heat and humidity a bit more tolerable. Although most locations
will be below Heat Advisory Criteria today, it does appear that a
Heat Advisory will be needed for part of the region early next
week due to slightly warmer temperatures, high humidity and
lighter wind.

79

&&

.LONG TERM... /Issued 331 AM CDT Sun Aug 8 2021/
/Monday onward/

Mid-level ridging will dominate through the upcoming week,
resulting in strong subsidence over the region. This strong
subsidence will keep precipitation chances near zero and promote
hot conditions. Monday through Wednesday look to be the hottest
days of the week with Heat Advisory criteria (maximum heat index
of at least 105 F) likely to be exceeded on each of these days.

By next weekend, deterministic models continue to show the mid-
level ridge retrograding to the northwest while a mid-level trough
amplifies over eastern Canada and the northeastern United States.
The models also show a weak "backdoor" cold front coming in from
the northeast. There continues to be a lot of disagreement on the
finer details as this is still a week away, but we will continue
to show low PoPs and slightly below normal temperatures in the
forecast for the end of the week and into the weekend.

Godwin

&&

.AVIATION... /NEW/
Update:
/12Z TAFs/

Patchy stratus continues to develop across Central and North
Texas early this morning. These clouds will be most numerous along
and east of the I-35 corridor through mid to late morning;
therefore, we will maintain a TEMPO group for MVFR ceilings at
all TAF sites through about 16Z. After that, scattered Cu will
prevail through the afternoon with a mostly clear sky this
evening.

A south wind will prevail through the day in the 12 to 17 knot
range along with some gusts around 25 knots. Wind speeds should
fall below 14 knots after sunset.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    97  79  98  79  98 /   0   0   0   0   0
Waco                96  77  97  77  97 /   0   0   5   0   0
Paris               94  77  95  77  96 /   5   0   0   0   0
Denton              97  77  98  77  98 /   0   0   0   0   0
McKinney            95  78  96  77  97 /   0   0   0   0   0
Dallas              97  80  98  80  97 /   0   0   0   0   0
Terrell             95  77  96  77  96 /   0   0   0   0   0
Corsicana           95  77  96  77  97 /   0   0   5   0   0
Temple              96  76  96  76  97 /   0   0   5   0   5
Mineral Wells       97  75  98  75  97 /   0   5   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Aug 8, 5:24 AM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
524 AM CDT Sun Aug 8 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091030-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
524 AM CDT Sun Aug 8 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.
Isolated thunderstorms will be possible across the northwest portion
of North Texas this morning and across parts of Central Texas this
afternoon. Any thunderstorms that develop will be capable of
producing occasional cloud-to-ground lightning strikes and brief
heavy downpours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Hot and humid weather will continue into the upcoming week. Heat
index values may exceed 105 degrees during the hottest part of the
day. Low storm chances will return Friday afternoon across East
Texas.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Heat Advisories in Texas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.